# SDR SWIA201127417

- Difficulty date: August 26, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 21,816 hours, 18,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST 4 SEGMENTS OF FLOOR LEVEL EMERGENCY LIGHTING WILL NOT ILLUMINATE WHEN TESTED.  (FLT 6429)  REPLACED NR 4 ELBP BATTERY PACK.  PN OFF 2013-1A, SN OFF 65915.
